# SDR GTIA2023040337085

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 25,272 hours, 11,120 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 321431
- Part serial: 865157
- Condition: Faulted
- Location: Epsu 12wl
- Part time: 7,920 hours, 3,557 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU BITE CHECK EPSU BATTERY 12WL CLASS 1 FAULT-R/R EPSU BATTERY IAW AMM 33-51-38
